MathSciNet Relay Station
MathSciNet bibliographic data
MR1860668 47G30 (35S05 35S30 47B10 47L80)
Toft, Joachim Subalgebras to a Wiener type algebra of pseudo-differential operators. Ann. Inst. Fourier (Grenoble) 51 (2001), no. 5, 1347–1383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement